# SDR DHL2003752502

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE EXTERIOR NR 1 CARGO DOOR SKIN IS DENTED LOWER AFT SIDE.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B-727 SRM 52-00-02.  CUT OUT DAMAGED AREA DIM 1.75 INCH X 1 INCH AND FABRICATED DOUBLER REPAIR FROM MAT 2024-T3 .050 PO 900471 DIM 7.25 INCH X 6.75 INCH IAW B-727 SRM 52-00-3 FIG 3.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR FROM NR 1 CARGO DOOR SKIN IAW B-727 SRM 51-30-2.
